Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 251, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 28, 2018, 5:36 PM EST for Douglas County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2018, 5:36 PM EST (22:36 UTC)
- Expired
- Jan 18, 2019, 5:36 PM EST
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Douglas County, GA
The radar
The Atlanta radar (KFFC), 40 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sweetwater Creek below Austell (ASTG1). The gauge peaked at 22.28 ft at Dec 29, 2018, 1:00 AM EST.
- Action stage
- 18 ft
- Minor stage
- 21 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02337040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
350 WGUS42 KFFC 282236 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 536 PM EST Fri Dec 28 2018 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Sweetwater Creek at Intakes near Austell 6S affecting Douglas County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC097-291235- /O.NEW.KFFC.FL.W.0251.181228T2236Z-000000T0000Z/ /ASTG1.1.ER.181228T2103Z.181228T2200Z.000000T0000Z.UU/ 536 PM EST Fri Dec 28 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The Sweetwater Creek at Intakes near Austell 6S. * From this afternoon until further notice. * At 5PM Friday the stage was 21.3 feet...and rising. * Flood stage is 21.0 feet. && LAT...LON 3371 8466 3375 8460 3374 8459 3370 8463 $$
3 follow-up statements
951
WGUS82 KFFC 290135
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
835 PM EST Fri Dec 28 2018
...The Flood Warning continues for the following rivers in Georgia...
Sweetwater Creek near Austell affecting Cobb and Douglas Counties
...The Flood Warning continues for the following rivers in Georgia...
Sweetwater Creek at Intakes near Austell 6S affecting Douglas
County
GAC067-097-291535-
/O.EXT.KFFC.FL.W.0224.181229T0242Z-181229T1617Z/
/AUSG1.1.ER.181229T0242Z.181229T0600Z.181229T1017Z.NO/
835 PM EST Fri Dec 28 2018
...Flood Warning extended until Saturday morning...The Flood Warning
continues for
The Sweetwater Creek near Austell.
* From tonight until Saturday morning.
* At 8 PM Friday the stage was 9.8 feet and rising.
* No flooding is occurring yet but Minor flooding is forecast.
* Flood stage is 10 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 10.5 feet by after midnight tomorrow.The river will fall
below flood stage by early tomorrow.
* At 10 feet...Flood Stage is reached. Minor flooding occurs in the
woodlands and fields upstream and downstream from the gage near the
Interstate 20 bridge. Portions of a paintball playing field just
downstream of the bridge begin to flood. Athletic fields in the
Woodrow Wilson Park on Mount Vernon Road begin to flood due to
water backing up in ditches. Water also begins to floods yards of
four elevated homes along Mount Vernon Road.
&&
LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
3370 8463 3376 8466
$$
GAC097-291535-
/O.CON.KFFC.FL.W.0251.000000T0000Z-000000T0000Z/
/ASTG1.1.ER.181228T2103Z.181229T0015Z.000000T0000Z.UU/
835 PM EST Fri Dec 28 2018
The Flood Warning continues for
The Sweetwater Creek at Intakes near Austell 6S.
* At 7 PM Friday the stage was 21.9 feet and rising.
* Minor flooding is occurring.
* Flood stage is 21 feet.
&&
LAT...LON 3371 8466 3375 8460 3374 8459 3370 8463
$$537 WGUS82 KFFC 290831 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 331 AM EST Sat Dec 29 2018 ...The Flood Warning continues for the following rivers in Georgia... Sweetwater Creek at Intakes near Austell 6S affecting Douglas County GAC097-292230- /O.CON.KFFC.FL.W.0251.000000T0000Z-000000T0000Z/ /ASTG1.1.ER.181228T2103Z.181229T0615Z.000000T0000Z.UU/ 331 AM EST Sat Dec 29 2018 The Flood Warning continues for The Sweetwater Creek at Intakes near Austell 6S. * Until further notice. * At 3 AM Saturday the stage was 22.3 feet...and falling. * Minor flooding is occurring. * Flood stage is 21.0 feet. && LAT...LON 3371 8466 3375 8460 3374 8459 3370 8463 $$
672
WGUS82 KFFC 291713
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1213 PM EST Sat Dec 29 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
Sweetwater Creek at Intakes near Austell 6S affecting Douglas
County
GAC097-291743-
/O.CAN.KFFC.FL.W.0251.000000T0000Z-181229T1713Z/
/ASTG1.1.ER.181228T2103Z.181229T0615Z.181229T1542Z.UU/
1213 PM EST Sat Dec 29 2018
The Flood Warning is cancelled for
The Sweetwater Creek at Intakes near Austell 6S.
* This takes effect immediately.
* At 12 PM Saturday the stage was 20.7 feet...and falling.
* Flood stage is 21 feet.
* The creek will continue to fall.
&&
LAT...LON 3371 8466 3375 8460 3374 8459 3370 8463
$$
GAC083-TNC065-291743-
/O.CAN.KFFC.FL.W.0201.000000T0000Z-181230T0600Z/
/ENGG1.1.ER.181228T1200Z.181228T1715Z.181229T1631Z.UU/
1213 PM EST Sat Dec 29 2018
The Flood Warning is cancelled for
The Lookout Creek near New England.
* This takes effect immediately.
* At 12PM Saturday the stage was 11.8 feet...and falling.
* Flood stage is 12 feet.
* The creek will continue to fall.
* At 13 feet...Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 4:38 PM EST, 58 minutes earlier.
Area forecast discussion, Dec 28, 4:38 PM EST, 58 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 438 PM EST Fri Dec 28 2018 .UPDATE... The Flash Flood Watch has been cancelled. Rainfall has diminished within the watch area and additional Flash Flooding is not anticipated. Several creeks, streams and rivers continue out of their banks...and some water levels continue to rise. Will cover the river/creek/stream flooding with River Flood Warnings. Additional heavy rains are expected during the latter half of the weekend into early next week. Additional Flood Watches may be necessary and interested parties should monitor the weather over the Holiday Weekend. && .PREV DISCUSSION... /Issued 255 PM EST Fri Dec 28 2018/ SHORT TERM /Tonight through Saturday Night/... Minor break in the extremely wet pattern through much of this forecast period as the cold front and band of diminishing convection settles south and east into central/south Georgia. Patchy light rain will remain possible tonight and during the day Saturday across parts of north Georgia, but widespread moderate rainfall will remain south of the areas that received 2-6 inches of rainfall over the past 24 hours. With several rivers still rising and many still well above flood stage across the area, I plan on continuing the Flash Flood Watch at this time, despite diminishing rainfall. Better rain chances Start spreading back north through the latter half of the forecast period, but amounts are expected to remain modest through Saturday night. Instability minimal for thunder through the short term forecast period. 20 LONG TERM /Sunday through Friday/... No major changes made to the extended forecast. All in all the wet period is expected to continue through the extended period. The upper level low will move across northern Mexico Saturday night into Monday with deep moist southwest flow feeding periods of showers. A warm front will lift northward Sunday, and a cold front will move into the area late Monday as the now upper level wave pushes the surface low through the Mississippi, Tennessee Valleys onto the Ohio Valley by Tuesday. Isolated thunderstorms will be possible Monday afternoon and again Tuesday afternoon in the vicinity of the cold front. The cold front slowly pushes through the forecast area Tuesday and Wednesday as the next upper level low digs into the desert southwest. As the upper low ejects across the Gulf Coast states by the end of the week, surface low pushes the front through the forecast area by the end of the week. Current rainfall totals for Saturday night through Wednesday morning are in the 1.5 to 3 inch range. With already saturated soils and multiple days of rainfall, the threat for flash flooding in addition to river flooding will continue for several days. Have stayed close to guidance temperatures through the extended period, which brings near freezing temperatures into portions of north Georgia Thursday morning which would support a mix of rain and snow briefly Thursday morning. At this time any accumulations will be an inch or less. Atwell/01 AVIATION... 18Z UPDATE... Mixture of mainly MVFR to LIFR conditions in the band of moderate to heavy precipitation stretching from near the KAHN TAF site across KMCN to KCSG, generally MVFR/VFR outside of this band including the Atlanta Metro area TAFs. Band of convection will continue to sink southeast across the area, clearing the southern and eastern TAF sites this afternoon. Will see most areas returning to MVFR/IFR conditions after 00Z, continuing through 18Z Saturday. Southeast to southwest winds 6-12kt, becoming southwest to west by 20-24Z. //ATL CONFIDENCE...18Z UPDATE... Medium for the overall, big picture, low in the details/timing. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 51 65 49 59 / 40 30 60 60 Atlanta 50 60 49 59 / 30 40 60 60 Blairsville 44 58 44 57 / 20 20 50 50 Cartersville 46 58 45 58 / 20 30 50 60 Columbus 57 65 54 65 / 50 60 60 60 Gainesville 48 62 47 58 / 20 30 60 50 Macon 58 66 54 64 / 70 50 60 60 Rome 45 56 44 57 / 20 20 50 60 Peachtree City 52 62 49 60 / 30 50 60 60 Vidalia 62 72 59 69 / 100 40 50 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....01 AVIATION...20
Hazardous weather outlook, Dec 28, 4:56 PM EST, 40 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 456 PM EST Fri Dec 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 456 PM EST Fri Dec 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... The Flash Flood Watch has been cancelled. The heavy rainfall has moved out of the area. However, several rivers, creeks, and streams remain out of their banks with many water levels continuing to rise. River Flooding concerns are highest along and north of the I-85 corrador. Across the area ponding on the roadways and nuisance flooding in poor drainage and low-lying areas will likely persist into the evening hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Several rounds of showers will continue into next week, with isolated thunderstorms possible Monday and Tuesday. Much of the area could see an additional 2 to 4 inches of rainfall, with locally higher amounts possible. This rainfall will continue to elevate the river and stream flood threat, especially since the grounds are saturated from recent rains. Localized flash flooding will also be a concern in flood prone areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Dec 28, 2:38 PM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM FLOOD 2 ESE ROSWELL 34.01N 84.34W
12/28/2018 FULTON GA EMERGENCY MNGR
DON WHITE RIVERSIDE PARK, ON RIVERSIDE DRIVE NEXT TO
THE CHATTAHOOCHEE RIVER, WAS CLOSED DUE TO WATER
COVERING PARTS OF THE PARKING LOT AND ALL OF THE WALKING
TRAILS.
&&
EVENT NUMBER FFC1800966
THIEMLocal storm report, Dec 28, 2:57 PM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 3 WNW DAHLONEGA 34.55N 84.04W
12/28/2018 LUMPKIN GA NEWSPAPER
LUMPKIN COUNTY SHERIFF'S OFFICE PERFORMED A SWIFT WATER
RESCUE AROUND 9AM ALONG CLAY CREEK IN LUMPKIN COUNTY.
&&
EVENT NUMBER FFC1800967
KSLocal storm report, Dec 28, 2:59 PM EST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM FLOOD 1 SE BURNT HICKORY RIDG 34.01N 84.84W
12/28/2018 PAULDING GA EMERGENCY MNGR
BENSON LAKE RD BETWEEN MT MORIAH RD AND BENSON RD IS
CLOSED WITH THE ROADWAY BEING PARTIALLY COVERED BY WATER
&&
EVENT NUMBER FFC1800968
THIEMLocal storm report, Dec 28, 3:43 PM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 AM FLOOD 2 SSE UNION CITY 33.55N 84.55W
12/28/2018 FULTON GA DEPT OF HIGHWAYS
SR 92 NEAR OAKLEY IND BLVD IS CLOSED DUE TO SEVERE
FLOODING
&&
EVENT NUMBER FFC1800969
THIEMLocal storm report, Dec 28, 4:11 PM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD 1 NNW HILLTOP 33.12N 84.44W
12/28/2018 PIKE GA EMERGENCY MNGR
MILNER RD AT BOTTOMS RD IN CONCORD HAS FLOOD WATER
FLOWING OVER THE ROADWAY.
&&
EVENT NUMBER FFC1800970
THIEMLocal storm report, Dec 28, 4:21 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EST FRI DEC 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FLOOD 1 NNW HILLTOP 33.12N 84.44W
12/28/2018 PIKE GA EMERGENCY MNGR
MILNER RD AT BOTTOMS RD IN CONCORD HAS FLOOD WATER
FLOWING OVER THE ROADWAY.
&&
CORRECTED EVENT TIME
EVENT NUMBER FFC1800970
THIEMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 11:03 PM EST | Special Weather Statement | FFC | Troup | 42 min |
| Dec 28, 12:35 AM EST | Special Weather Statement | FFC | Fayette, Henry, Meriwether, Pike, Spalding | 40 min |
| Dec 28, 2:27 AM EST | River Flood Warning | FFC | Cobb | 24 hr |
| Dec 28, 4:53 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Dec 28, 4:53 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 5:34 AM EST | River Flood Warning | FFC | Cobb | 24 hr |
| Dec 28, 6:58 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 7:23 AM EST | River Flood Warning | FFC | Fulton | 24 hr |
| Dec 28, 7:30 AM EST | River Flood Warning | FFC | Whitfield | 3 days |
| Dec 28, 7:38 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 6 hr |
| Dec 28, 7:38 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 7:54 AM EST | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Dec 28, 8:07 AM EST | River Flood Warning | FFC | Fulton | 2 hr |
| Dec 28, 8:15 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 9 hr |
| Dec 28, 8:21 AM EST | River Flood Warning | FFC | DeKalb | 6 hr |
| Dec 28, 8:28 AM EST | Special Weather Statement | FFC | Carroll | 32 min |
| Dec 28, 8:34 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 8:37 AM EST | Flash Flood Warning | FFC | Dawson, Hall, Lumpkin, Towns, Union, White | 6 hr |
| Dec 28, 8:42 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 9:00 AM EST | River Flood Warning | FFC | Catoosa | 19 hr |
| Dec 28, 9:08 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 9:14 AM EST | Areal Flood Warning | FFC | Cobb, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 1 more | 6 hr |
| Dec 28, 9:16 AM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Meriwether, Troup | 44 min |
| Dec 28, 9:21 AM EST | Areal Flood Warning | FFC | Clayton, Coweta, Douglas, Fayette, Fulton, Heard and 2 more | 6 hr |
| Dec 28, 9:21 AM EST | River Flood Warning | FFC | Coweta | 24 hr |
| Dec 28, 9:22 AM EST | River Flood Warning | FFC | Fulton | 11 hr |
| Dec 28, 9:26 AM EST | River Flood Warning | FFC | Gwinnett | 23 hr |
| Dec 28, 9:26 AM EST | River Flood Warning | FFC | Cobb, Douglas | 46 hr |
| Dec 28, 9:30 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Dec 28, 9:36 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 9:47 AM EST | River Flood Warning | FFC | Coweta, Fayette | 20 hr |
| Dec 28, 10:11 AM EST | River Flood Warning | FFC | Hall, White | 6 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Cobb, Fulton | 22 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 50 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 40 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 11 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 35 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Newton, Rockdale | 47 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Barrow, Jackson | 37 hr |
| Dec 28, 10:14 AM EST | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 31 min |
| Dec 28, 10:34 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Dec 28, 10:39 AM EST | River Flood Warning | FFC | DeKalb | 3 hr |
| Dec 28, 10:47 AM EST | Special Weather Statement | FFC | Butts, Jasper, Jones, Monroe, Morgan, Putnam | 43 min |
| Dec 28, 10:59 AM EST | Special Weather Statement | FFC | Marion, Stewart, Taylor | 46 min |
| Dec 28, 11:02 AM EST | River Flood Warning | FFC | Fulton | 9 hr |
| Dec 28, 11:17 AM EST | River Flood Warning | FFC | Murray, Whitfield | 39 hr |
| Dec 28, 11:18 AM EST | Areal Flood Warning | FFC | Banks, Hall, Jackson | 6 hr |
| Dec 28, 11:33 AM EST | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 2 more | 42 min |
| Dec 28, 11:34 AM EST | River Flood Warning | FFC | Fayette, Fulton | 21 days |
| Dec 28, 11:44 AM EST | River Flood Warning | FFC | Troup | 21 days |
| Dec 28, 11:45 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Schley, Sumter and 1 more | 45 min |
| Dec 28, 11:55 AM EST | River Flood Warning | FFC | Coweta, Fayette | 15 hr |
| Dec 28, 12:00 PM EST | River Flood Warning | FFC | Cherokee | 22 hr |
| Dec 28, 12:03 PM EST | River Flood Warning | FFC | Murray | 5 hr |
| Dec 28, 12:46 PM EST | Special Weather Statement | FFC | Dooly, Sumter | 29 min |
| Dec 28, 2:11 PM EST | River Flood Warning | FFC | Fulton | 34 hr |
| Dec 28, 2:11 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 28 hr |
| Dec 28, 3:08 PM EST | River Flood Warning | FFC | Fulton | 21 days |
| Dec 28, 3:59 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 3 days |
| Dec 28, 3:59 PM EST | River Flood Warning | FFC | Cherokee | 11 hr |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Douglas, Fulton | 22 hr |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Heard | 20 hr |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 43 hr |
| Dec 28, 6:19 PM EST | River Flood Warning | FFC | DeKalb | 10 hr |
| Dec 28, 6:26 PM EST | River Flood Warning | FFC | Fayette | 26 hr |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.